# SDR QXEA9800043

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - AFTER APU START WITH AIR ON AND EITHER PACK ON, SMOKE FILLED CABIN.  REPLACED WATER SEPARATOR SOCKS.
